MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD MYCARELINK PATIENT MONITOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

PLEXUS MANUFACTURING SDN. BHD MYCARELINK PATIENT MONITOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 24950J
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the hand-held unit was quite warm; it was too warm to use comfortably.It was also reported that the monitor was extremely hot and was hotter than the hand-held unit.The patient was reluctant to use the monitor due to the issue.The monitor was unplugged.The monitor remains in use and a replacement power cord will be sent to the patient.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: model: 24950j, serial/lot#: (b)(4): the remote monitor was returned and the analysis revealed that no defect was found; found error codes 2300 and 3230 in the fa (failure analysis) log.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the monitor has been replaced and returned.

Brand Name
MYCARELINK PATIENT MONITOR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key9108046
Report Number3004593495-2019-00980
Device Sequence Number19643888
Product Code NVZ
UDI-Device Identifier00643169705746
UDI-Public00643169705746
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number24950J
Device Catalogue Number24950J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient Weight54